# SDR UPS98227543

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panels
- Part number: 106003162
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING NR 18 TANK ACCESS PANEL BOLT ON TYPE SEAL GROOVE CORRODED, ALSO  NR 17 AND NR 19.  PANELS REPLACED, THEN CLOSED PER TC C57-571-01-1D.
